# SDR HNAA9893786

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBY - NR 2 NACELLE OUTBOARD MAIN OUTBOARD MAIN FRAME 'Z' MEMBER CRACKED AT UPPER END.  STOP DRILLED CRACK AND INSTALLED RIVETS THROUGH 'Z' MEMBER, LANDING GEAR MAIN FRAME AND SKIN.  (M)
